# SDR MALA100029

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Aircraft time: 24,819 hours, 27,219 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Obstructed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON CLIMB OUT, AT 400FT WE RETRACTED THE GEAR. HYD PUMP WAS RUNNING, WE HAD A GEAR AMBER IN TRANSIT LIGHT ON, MAINTAINED 150 KTS, RAN ENN 7,32,3B GEAR UP UNSAFE CONDITION. CYCLED GEAR EVERYTHING WAS FINE, 3 GREEN LIGHT, CHECK LIST COMPLETE. CONTACTED DISPATCH AND MX CONTROL.  THE DECISION WAS MADE TO RETURN TO DEPARTURE.  ACFT LANDED SAFELY.  REMOVED ICE, SLUSH AND DEBRIS FROM LT, RT NOSE GEAR UPLOCK PADS AND ROLLERS ALL CHECKS ARE GOOD IAW TASK CARD 3260-301.
